|new HIV medicine AK602
Jul 25, 2005
Hello from Belgium. Dear Doctor, I am on HIV medicines and still around 450 T4 and viral load under 50. But they make me so sick (fatigue, muscle pain in my whole body) etc. They have checked everything they could check in my blood and everything is normal so it will be side effects. Now i read that there is a NEW drug called AK602 caused almost no side effects. Did you hear something from this, it was reported at the international congress on aids in Asia in Kobe last Tuesday. Thanks so much for your answer and your site is A GREAT HELP for many of my friends including myself in Europe. You can be really proud of it. Sorry for my mistakes in English. Friendly greetings.
Response from Dr. Pierone
Hello and thanks for posting. Sorry to hear that you are experiencing side effects from your cocktail. Before I discuss AK602, it is important to mention that there are many available antiretroviral medications that may be substituted for someone with medication-related side effects. You should discuss this with your doctor and see if there are other options. You can also post with details of your present regimen and perhaps we can add our ideas.
AK602 is a CCR5 inhibitor in very early stage development. There was a study presented at the 2004 Retrovirus conference that showed this molecule blocked CCR5 differently than other CCR5 inhibitors. Like any other agent in early stage development there are many hurdles to overcome to see if it will ever become a viable medication, time will tell.
a bit confused
- Dry Cough After Sucking Penis Worried I Have HIV
- Itchy Rash After Vaginal Sex Without Condom What Are The Chances Of HIV
- Red Eyes After Oral Sex On A Woman What Are The Chances Of HIV
- Can I Catch An Std By Kissing A Woman's Breasts?
- Can Lymph Node Discomfort Come And Go?
- Can Someone With Hiv Become A Nurse?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.